MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION,LP CENTURION; CLAMP, CIRCUMCISION

CENTURION MEDICAL PRODUCTS CORPORATION,LP CENTURION; CLAMP, CIRCUMCISION
Model Number 330CR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A disposable centurion 1.3 clamp was used for a circumcision.When the bell was being removed from the head of the penis, a metal shard adhered to the glans.The ob noted this shard and prevented injury from infant's circumcision.

Brand Name
CENTURION
Common Device Name
CLAMP, CIRCUMCISION
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION,LP
301 catrell dr
howell MI 48843
MDR Report Key25485429
Report Number25485429
Device Sequence Number9716527
Product Code HFX
UDI-Device Identifier00653160197495
UDI-Public00653160197495
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2026
Report Date (Section F) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number330CR
Device Lot Number2026021901
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA06/08/2026